# SDR 96FDEA00848

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser Half
- Part number: 9105M20G09
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

NR 2 THRUST REVERSER UNLOCK LIGHT ILLUMINATED AFTER LANDING AT ISD.  FOUND NR 2 LT TRANSLATING SLEEVE MISSING FROM A/C.  TRANSLATING SLEEVE WAS FOUND ON RUNWAY AFTER A/C LANDED.  REPLACED NR 2 LT ENGINE THRUST REVERSER ASSY, AS PER WORK CARD NR 78T3101 AND 78T3101.  NR 2 THRUST REVERSER OPS CHECK GOOD.
